Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 01, 2015, 07:11:07 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 668976
  • Total Topics: 51552
  • Online Today: 198
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla switch to Triumeq  (Read 194 times)

0 Members and 1 Guest are viewing this topic.

Offline Oli

  • New Member
  • Posts: 1
Atripla switch to Triumeq
« on: June 26, 2015, 06:42:21 AM »
Hi guys,

I was on Atripla for 6 years with good CD4 count and non-detectable VL, but since I was experiencing really BAD insomnia and horrible night-terrors it was recently decided that I was going to switch to Triumeq.
I have now been on it for two days only and have actually slept a tiny bit better so that is definitely on the upside. I was wondering if there is anyone else here who has done that switch and had had their insomnia/night terrors diminish or vanish? How long did it take before you saw the full improvement.

I was also wondering if anyone know if it's ok to drink alcohol with Triumeq, I forgot to ask my doctor and she is of course now away on vacation and I have a birthday part to attend in a few days. I could always have some wine with article, didn't affect me but I was wondering if anyone knows if it's OK with triumeq too?

Many thanks in advance!

Offline titik

  • Member
  • Posts: 76
Re: Atripla switch to Triumeq
« Reply #1 on: June 27, 2015, 02:04:40 PM »
From my limited knowledge of the various HIV regimens, there are no know medications that are contraindicated with alcohol. The biggest worry with alcohol use is that you will miss your dose if you become alcoholic. The alcohol itself doesn't seem to affect the way the medication works.

I do notice that my hangovers are now worse since I started taking HAART though. It's probably because these powerful meds are processed in the liver. My doctor said moderation is key. A glass here or there shoulnd't cause an issue. Heck, even the occasional getting carried away should be okay so long as you don't forget to take your dose.

 


Terms of Membership for these forums
 

© 2015 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.